# SDR ASAA1159459

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 11,276 hours, 3,676 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05444
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 11,279 hours, 3,677 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE WILL NOT STAY ENGAGED.  REMOVED AND REPLACED NR 1 AT SERVO MOTOR IAW AMM TASK 22 31 91 400 801, OPS CHECK NORMAL.
